# SDR 380WL0002

- Difficulty date: March 7, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N380WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 56,274 hours, 43,791 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Condition: Malfunctioned
- Location: Vor/Ils System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 NAV-ILS, FLAGS WHEN IN VOR/ILS/AP MODE.  PLACED ON MEL 22-15-7 AND 8.  PERFORMED TROUBLE-SHOOTING PROCEDURE FOR VOR/ILS SYSTEM PER MM 34-31-00.  NO DEFECTS NOTED.  CLEARED MEL.
